# SDR UIEA2018081201662

- Difficulty date: August 12, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,248 hours, 16,207 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE RT ENG FIRE LOOP 2 AFTER ENGINE START, MSG GOES AWAY AFTER TAKE OFF. C/W FIM 26-11 FAULT TREE 806 NO FAULTS AT THIS TIME.
